# SDR GLBA2003010

- Difficulty date: January 20, 2003
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120108
- Aircraft time: 25,965 hours, 29,166 cycles
- Engine: Pwa PW118A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Hose
- Part number: 1593732
- Condition: Damaged
- Location: Oil Cooler
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE PRESS FLUCTUATING BELOW 40 PSI.  INSTALLED OIL COOLER HOSE, OPS CHECK GOOD.
